You are here

Glavosits Tamás

Glavosits Tamás

Glavosits Tamás
Name: Glavosits Tamás
Other profiles: MTMT

Publication list

Uploaded publications:
34
Publications in DEA:
34
OA:
4
Date range:
2002-2024
2024
  1. Glavosits, T., Karácsony, Z.: Existence and uniqueness theorems for functional equations.
    Commun. Math. 32 (1), 93-102, 2024.
    Journal metrics:
    Q3 Mathematics (miscellaneous) (2023)
  2. Erdei, P., Glavosits, T., Házy, A.: On the functional equation f(x+y)=g(xy).
    Aequ. Math. 98 (1), 1-14, 2024.
    Journal metrics:
    Q2 Applied Mathematics (2023)
    Q2 Discrete Mathematics and Combinatorics (2023)
    Q2 Mathematics (miscellaneous) (2023)
2023
  1. Glavosits, T., Házy, A., Túri, J.: A Hosszú type functional equation with operation x o y = (x1/c + y1/c)c.
    Ann. Math. Inform. 59 27-36, 2023.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  2. Glavosits, T., Házy, A., Túri, J.: Application of a Decomposition Method to Functional Equations.
    Multidiszciplináris tud. 13 (3), 141-147, 2023.
  3. Glavosits, T., Karácsony, Z.: On pexider additive functional equations.
    Multidiszciplináris tud. 13 (3), 277-282, 2023.
  4. Glavosits, T.: Short remark to the Rimán's Theorem.
    Ann. Math. Inform. 59 13-26, 2023.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  5. Glavosits, T., Házy, A., Túri, J.: Some remark on the functional equation.
    Multidiszciplináris tud. 13 (2), 187-196, 2023.
  6. Glavosits, T., Házy, A., Erdei, P.: Variations on a theme.
    Multidiszciplináris tud. 13 (4), 3-11, 2023.
2022
  1. Glavosits, T., Házy, A., Túri, J.: Decomposition of functional equations with applications.
    Miskolc Math. Notes. 23 (2), 691-701, 2022.
    Journal metrics:
    Q3 Algebra and Number Theory
    Q3 Analysis
    Q3 Control and Optimization
    Q3 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
2021
  1. Glavosits, T., Karácsony, Z.: Sums and products of intervals in ordered groups and fields.
    Acta Univ. Sapientiae, Mathematica. 13 (1), 182-191, 2021.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Glavosits, T., Karácsony, Z.: Sums and products of intervals in ordered semigroups.
    An. St. Univ. Ovidius Constanta. 29 (2), 187-198, 2021.
    Journal metrics:
    Q3 Analysis
    Q3 Applied Mathematics
2016
  1. Glavosits, T., Lajkó, K.: Pexiderization of some logarithmic functional equations.
    Publ. Math. Debr. 89 (3), 355-364, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2014
  1. Glavosits, T., Száz, Á.: Contructions and extensions of free and controlled additive relations.
    In: Handbook of functional equations. Ed.: Themistocles M Rassias, Springer Science+Business Media, New York, 161-208, 2014. ISBN: 9781493912452
  2. Glavosits, T., Száz, Á.: Divisible and cancellable subsets of groupoids.
    Ann. Math. Inform. 43 67-91, 2014.
    Journal metrics:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
2011
  1. Glavosits, T., Száz, Á.: A Hahn-Banach type generalization of the Hyers-Ulam theorem.
    An. Şt. Univ. Ovidius Constanţa, Ser. Mat. 19 (1), 139-144, 2011.
    Journal metrics:
    Q4 Analysis
    Q4 Applied Mathematics
  2. Glavosits, T., Kézi, C.: On the domain of oddness of an infimal convolution.
    Miskolc. Math. Notes. 12 (1), 31-40, 2011.
    Journal metrics:
    Q4 Algebra and Number Theory
    Q4 Analysis
    Q4 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q4 Numerical Analysis
2010
  1. Glavosits, T., Kézi, C.: A Hahn-Banach féle kiterjesztés egyértelműségének karakterizációja infimális konvolúció alkalmazásával.
    In: Bolyai János Emlékkonferencia halálának 150. évfordulója alkalmából. Szerk.: PE MIK, Bolyai János Emlékkonferencia Szerkesztő és Program Bizottsága, Marosvásárhely ; Budapest, 39, 2010.
  2. Glavosits, T., Száz, Á.: Constructions and extensions of free and controlled additive relations.
    University of Debrecen, Institute of Mathematics, Debrecen, 49 p., 2010.
2005
  1. Glavosits, T.: Karakterizációs problémákból származó függvényegyenletek általános megoldása.
    In: XXVII. Országos Tudományos Diákköri Konferencia Fizika, Földtudományok, Matematika Szekció : Eötvös Loránd Tudományegyetem Természettudományi Kar, 2005. március 21-23.. Szerk.: Horváth Ákos, Eötvös Loránd Tudományegyetem, Budapest, [1], 2005. ISBN: 9634637469
  2. Glavosits, T., Lajkó, K.: The general solution of a functional equation related to the characterizations of bivariate distributions.
    Aequ. Math. 70 (1-2), 88-100, 2005.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
    Q3 Mathematics (miscellaneous)
Show all
updated: 2024-07-21, 02:16

SCImago quartiles of
scientific journal articles

Number of scientific articles: 28
Q2 1 (3.6%)
Q3 7 (25%)
Q4 4 (14.3%)
N/A 16 (57.1%)
-
OK

SCImago subject areas and categories

Mathematics (12)
Mathematics (miscellaneous) (8)
Analysis (4)
Applied Mathematics (4)
Discrete Mathematics and Combinatorics (4)
Algebra and Number Theory (2)
Control and Optimization (2)
Numerical Analysis (2)
Computer Science (3)
Computer Science (miscellaneous) (3)

Genre chart

Year chart

Language chart